# SDR DALA14004693769

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT HORIZONTAL STAB LOWER HSS 138.7 SKIN CRACKED 8" FORWARD  FROM T/E.  MAINTENANCE FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 55-10-01 REPAIR 11.
